Czechoslovak Mathematical Journal

, Volume 47, Issue 3, pp 385–394 | Cite as

Vector-valued pseudo almost periodic functions

  • Chuanyi Zhang

Abstract

Vector-valued pseudo almost periodic functions are defined and their properties are investigated. The vector-valued functions contain many known functions as special cases. A unique decomposition theorem is given to show that a vector-valued pseudo almost periodic function is a sum of an almost periodic function and an ergodic perturbation.

almost periodic functions pseudo almost periodic functions 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    L. Amerio and G. Prouse: Almost-Periodic Functions and Functional Equations. Van Nostrand, New York, 1971.Google Scholar
  2. [2]
    J.F. Berglund, H.D. Junghenn and P. Milnes: Analysis on Semigroups: Function Spaces, Compactifications, Representations. Wiley, New York, 1989.Google Scholar
  3. [3]
    A. S. Besicovitch: Almost Periodic Functions. Dover, New York, 1954.Google Scholar
  4. [4]
    H.A. Bohr: Almost Periodic Functions. Chelsea, New York, 1951.Google Scholar
  5. [5]
    C. Corduneanu: Almost Periodic Functions. Chelsea, New York, 2nd ed., 1989.Google Scholar
  6. [6]
    K. de Leeuw and I. Glicksberg: Applications of almost periodic compactifications. Acta Math. 105 (1961), 63–97.Google Scholar
  7. [7]
    S. Goldberg and P. Irwin: Weakly almost periodic vector valued functions. Dissertationes Math. 157 (1979).Google Scholar
  8. [8]
    B. M. Levitan and V. V. Zhikov: Almost periodic functions and differential equations. Cambridge University Press, New York, 1982.Google Scholar
  9. [9]
    P. Milnes: On vector-valued weakly almost periodic functions. J. London Math. Soc. (2) 22 (1980), 467–472.Google Scholar
  10. [10]
    W.M. Ruess and W.H. Summers: Compactness in spaces of vector valued continuous functions and asymptotic almost periodicity. Math. Nachr. 135 (1988), 7–33.Google Scholar
  11. [11]
    W.M. Ruess and W.H. Summers: Integration of asymptotically almost periodic functions and weak asymptotic almost periodicity. Dissertationes Math. 279 (1989).Google Scholar
  12. [12]
    S. Zaidman: Almost-Periodic Functions in Abstract Spaces. Pitman, London, 1985.Google Scholar
  13. [13]
    C. Zhang: Pseudo almost periodic solutions of some differential equations. J. Math. Anal. Appl. 181 (1994), 62–76.Google Scholar
  14. [14]
    C. Zhang: Pseudo almost periodic solutions of some differential equations, II. J. Math. Anal. Appl. 192 (1995), 543–561.Google Scholar

Copyright information

© Mathematical Institute, Academy of Sciences of Czech Republic 1997

Authors and Affiliations

  • Chuanyi Zhang
    • 1
  1. 1.Department of MathematicsHarbin Institute of TechnologyHarbinChina

Personalised recommendations